Rite Aid
Rite Aid Pharmacy Ibuprofen, 200 mg, Coated Brown Caplets, 50 caplets

Rite Aid Pharmacy Ibuprofen, 200 mg, Coated Brown Caplets, 50 caplets

$4.99
Relieves minor aches and pains. Temporarily reduces fever. Features & Benefits Pharmacist Recommended Compare to the active ingredient in Advil. (This product is not manufactured or distributed by Wyeth Consumer Healthcare, distributor of Advil). Caplets (Capsule-shaped tablets). Gluten Free.

Browse all deals at Rite Aid

See more in Health & Medicine

* This offer may contain time-sensitive information and offers. Please check with Rite Aid to confirm actual price & availability.

5 of 100 locations

Find it at your local Rite Aid (view store)

Rite Aid

909 E Yelm Ave
Yelm, WA 98597

360-458-9011

Rite Aid

802 3rd Ave
Seattle, WA 98104

206-623-0577

Rite Aid

2603 3rd Ave
Seattle, WA 98121

206-441-8790

Rite Aid

22515 Hwy 99
Edmonds, WA 98026

425-670-2667


Top